# SDR SB05049

- Difficulty date: April 22, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT OVER THE FORWARD SERVICE DOOR INOPERATIVE. MAINTENANCE REPLACED THE FUSES IN THE EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.
